Prostate Discomfort?

Patient

Q: Hello
I am 25 years of age and I have been taking finesteride to treat male pattern baldness since may 2008, i started off taking 1.25mg a day for about 14 months and over time i gradually lowered the doseage to every third day, I always responded well to the drug but recently i started to worry that my hair was thinning more and thought the doseage wasn't working so immediately upped it to everyday again, after about a week i noticed i felt a wierd sensation from my testicular area, it is not really painful it is more just discomfort from what i believe to be my prostate, could this be my body being shocked my the sudden increase in the doseage?, i have lowered the doseage again and seems to be subsiding slightly,thank you

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Healthy 22 y/o female mildly overweight no medical history. Last week while running my fingers through my hair I noti...

Q: I'm 28 year old female on 40mg of isotretinoin. It's been 7 weeks, I have naturally curly hair that is very dry and s...

Q: Hello i have to take a hairfollicle test for a custody hearing tomorrow i have been clean 30 days. Before that i use...

Q: Hi, I had a question in regards to my hair loss. I am a male, 24 years of age, and have hair loss for roughly 3 years...

Q: My hair has been falling out excessively for the past few years. I have no signs or family history of MPB, but just d...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews